<  Back to the Polytechnique Montréal portal

Polynomial chaos expansion for permutation and cyclic permutation invariant systems: Application to mistuned bladed disks

Juliette Dreau, Benoit Magnain, Florence Nyssen and Alain Batailly

Article (2021)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/47561/
Journal Title: Journal of Sound and Vibration (vol. 503)
Publisher: Academic Press
DOI: 10.1016/j.jsv.2021.116103
Official URL: https://doi.org/10.1016/j.jsv.2021.116103
Date Deposited: 18 Apr 2023 14:59
Last Modified: 18 Apr 2023 14:59
Cite in APA 7: Dreau, J., Magnain, B., Nyssen, F., & Batailly, A. (2021). Polynomial chaos expansion for permutation and cyclic permutation invariant systems: Application to mistuned bladed disks. Journal of Sound and Vibration, 503, 24 pages. https://doi.org/10.1016/j.jsv.2021.116103

Statistics

Dimensions

Repository Staff Only

View Item View Item